MathSciNet Relay Station
MathSciNet bibliographic data
MR1155575 (93d:11027) 11B83 (11Y55)
Pihko, Jukka On the minimal elements for the sequence of all powers in the Lemoine-Kátai algorithm. Math. Comp. 60 (1993), no. 201, 425–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement